| Model Number |
MMT-751NAS |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/05/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Pump failed to power up due to corroded battery tube compartment noted.Unable to verify no delivery/occlusion alarm.(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had no delivery alarm due to changing site when insulin was almost out.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.